# SDR SIMA200823501

- Difficulty date: August 20, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N725AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145312
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 74502
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4661 - CREW REPORTED EMERGENCY LIGHTS OVER GALLEY INOPERATIVE.  ACFT REMOVED FROM SERVICE.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY OVER GALLEY.  NO DEFECTS NOTED.  ACFT RETURNED TO SERVICE.  (S)
